# SDR MASA200600353

- Difficulty date: February 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 19,054 hours, 15,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7238 ORD, SERVICE DOOR CAUTION INDICATION IN FLIGHT.  THE AC IS CURRENTLY IN FOR SCHEDULED MX.  MX CLEANED PROX SENS.  OPS CHECK GOOD.
